# SDR TSAA9733318

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND AFT EMERGENCY EXIT LIGHT INOPERABLE.  REPLACED BATTERY.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  TAT:  27,598:44 HOURS.  TAC:  31,365.  (X)
